# SDR 9623329941

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3324L
- Make and model: Doug DC-9-32
- Aircraft serial: 47103
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Bulb
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, THE RIGHT MAIN GEAR DOWNLOCK GREEN LIGHT DID NOT ILLUMINATE AFTER GEAR WAS EXTENDED.  RECYCLED GEAR TWO TIMES AND NORMAL INDICATIONS WERE ACHIEVED.  CREW REPLACED ONE RIGHT MAIN GEAR GREEN INDICATION BULB.  AIRCRAFT LANDED WITHOUT INCIDENT.  DISCREPANCY COULD NOT BE DUPLICATED ON GROUND, OPERATIONAL CHECK NORMAL.
